JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • KaiFangShu in SanHak JeongEui
  • Hong, Sung Sa ; Hong, Young Hee ; Kim, Young Wook ; Kim, Chang Il ;
  • Journal for History of Mathematics, volume 26, issue 4, 2013, Pages 213~218
  • DOI : 10.14477/jhm.2013.26.4.213
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)